# SDR SWAA2013020812422

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 32,742 hours, 22,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD F/A FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED FLASHLIGHT AND BATTERY REF 717 AMM PLACARDS REMOVED.
